# SDR 2025FA0000745

- Difficulty date: November 4, 2025
- Submitted: November 7, 2025
- Operation: General aviation
- Aircraft: N528CH
- Make and model: Piper PA-31T
- Aircraft serial: 31T8020049
- Aircraft time: 10,040 hours
- Engine: Pwa PT6A135A
- Propeller: Hartzl HCE4N3
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bearing
- Part number: 4147300
- Condition: Detached
- Location: Rudder Pedal
- Part time: 10,040 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EVENT 1 AND 2 INSPECTION, FOUND RUDDER PEDAL TORQUE TUBE SUPPORT BEARING PN: 41473-00 TO BE LIFTED OFF OF FUSELAGE STRUCTURE. 2 IN. TARE FROM FORWARD AND AFT ON THE LH SIDE OF THE SUPPORT BEARING, AND A 1 IN. TARE FROM LEFT TO RIGHT AFT OF THE SUPPORT BEARING. FUSELAGE STATION 78.0 IS WHERE THE TARE IS.
